RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



SIGMA:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


SIGMA, 2012, Volume 8, 078, 15 pages (Mi sigma755)  

This article is cited in 1 scientific paper (total in 1 paper)

Frobenius 3-folds via singular flat 3-webs

Sergey I. Agafonov

Departmento de Matemática, Universidade Federal da Paraiba, João Pessoa, Brazil

Abstract: We give a geometric interpretation of weighted homogeneous solutions to the associativity equation in terms of the web theory and construct a massive Frobenius $3$-fold germ via a singular $3$-web germ satisfying the following conditions: 1) the web germ admits at least one infinitesimal symmetry, 2) the Chern connection form is holomorphic, 3) the curvature form vanishes identically.

Keywords: Frobenius manifold; hexagonal $3$-web; Chern connection; infinitesimal symmetry.

DOI: https://doi.org/10.3842/SIGMA.2012.078

Full text: PDF file (492 kB)
Full text: http://emis.mi.ras.ru/.../078
References: PDF file   HTML file

Bibliographic databases:

ArXiv: 1206.0372
MSC: 53A60; 53D45; 34M35
Received: May 28, 2012; in final form October 17, 2012; Published online October 21, 2012
Language:

Citation: Sergey I. Agafonov, “Frobenius 3-folds via singular flat 3-webs”, SIGMA, 8 (2012), 078, 15 pp.

Citation in format AMSBIB
\Bibitem{Aga12}
\by Sergey I. Agafonov
\paper Frobenius 3-folds via singular flat 3-webs
\jour SIGMA
\yr 2012
\vol 8
\papernumber 078
\totalpages 15
\mathnet{http://mi.mathnet.ru/sigma755}
\crossref{https://doi.org/10.3842/SIGMA.2012.078}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3007281}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000312373900001}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84868130675}


Linking options:
  • http://mi.mathnet.ru/eng/sigma755
  • http://mi.mathnet.ru/eng/sigma/v8/p78

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Agafonov S.I., “Local Classification of Singular Hexagonal 3-Webs With Holomorphic Chern Connection Form and Infinitesimal Symmetries”, Geod. Dedic., 176:1 (2015), 87–115  crossref  mathscinet  zmath  isi  scopus
  • Symmetry, Integrability and Geometry: Methods and Applications
    Number of views:
    This page:127
    Full text:23
    References:30

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019